# SDR SCNA20150429077

- Difficulty date: April 23, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 49,164 hours, 19,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LOWER FUSELAGE AFT OF RT WING FS 727B AND R24 SKIN EVIDENCE OF LIGHTNING STRIKE. LIGHTNING STRIKE DAMAGE AT 727C R24 FOUND TO BE OUT OF LIMITS.  REPAIRED.
